MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C4120, 38CM GRASPER REPOS CART, 10/BX; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC

APPLIED MEDICAL RESOURCES C4120, 38CM GRASPER REPOS CART, 10/BX; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Model Number C4120
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow up report will be provided following the completion of the investigation.
 
Event or Problem Description
Procedure performed: small bowel resection event description: dr [name] was performing small bowel resection.The padded ends came off when using the inserts for the laparoscopic case.The surgeon had used this device many times prior to this event.There was no clinical impact to the patient as a result of the event.Another device was used to resolve the situation.Patient status: when using the inserts the padded ends came off and caused minor trauma to the bowel.Patient is unharmed and did not change to procedure performed in any way.Intervention: used another device.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.The probability and criticality of the harm resulting from this event have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: small bowel resection.Event description: dr [name] was performing small bowel resection.The padded ends came off when using the inserts for the laparoscopic case.The surgeon had used this device many times prior to this event.There was no clinical impact to the patient as a result of the event.Another device was used to resolve the situation.Patient status: when using the inserts the padded ends came off and caused minor trauma to the bowel.Patient is unharmed and did not change to procedure performed in any way.Intervention: used another device.

Brand Name
C4120, 38CM GRASPER REPOS CART, 10/BX
Common Device Name
LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key19233364
Report Number2027111-2024-00614
Device Sequence Number14932452
Product Code NWV
UDI-Device Identifier00607915116866
UDI-Public(01)00607915116866(17)260712(30)01(10)1496446
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2026
Device Model NumberC4120
Device Catalogue Number101472471
Device Lot Number1496446
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/02/2024
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown